# SDR AALA202111080179

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737*
- Aircraft serial: 33231
- Aircraft time: 24,419 hours, 10,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PLASTIC COVER FROM EMERGENCY LIGHTING ON SEAT 13C BROKE OFF. REATTACHED COVER. OPERATIONS CHECKS NORMAL PER AMM 33-51-00.
